# SDR 95ZZZX1618

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8244Q
- Make and model: Piper PA-44-180T
- Aircraft serial: 448107011
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Chafed
- Location: Lt Pitot/Static
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PITOT AND STATIC LINES CHAFING AT 2 BULKHEADS IN NACELLE JUST AFT OF FIREWALL.  BOTH LINES ARE AL. .1875 INCH AND BOTH WERE CHAFED ALMOST THROUGH.  SUBMITTER SUGGESTS THERE NEEDS TO BE RUBBER GROMMETS INSTALLED IN THOSE .5625 INCH HOLES.  INSTALLED GROMMETS AND INSTALLED NEW TUBING WITH AN 'AN' FITTING SPLICE ON INBOARD SIDE AND RECONNECTED TO BULKHEAD FITTING ALREADY THERE.
